# SDR EPUA20121228002

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N7389U
- Make and model: Cessna 207A
- Aircraft serial: 20700432
- Aircraft time: 28,483 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 12502505
- Condition: Leaking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THERE WAS AN EXHAUST ODOR IN THE COCKPIT.  MX REPLACED THE LT MUFFLER ASSEY AND CO2 DETECTORS IN THE COCKPIT.
